Diabetes Herbal cure
SHARING EXPERIENCE: Hi,
I have had morning, uncontrollable, diarrhea and Diabetes for almost a year now.
Within 5-7 minutes after I wake up every morning, I have to hurry to the bathroom before all hell breaks loose.
I try to get a cup of coffee before I head in, but sometimes 10 seconds can mean the difference whether I make it or not.
I can only describe it as pouring mud out of a shovel. I can't stop it.
Having had a colonoscopy, the doctor says nothing is wrong. He wouldn't say that if he were in my pants.
Hinted at i.b.s. and prescribed Bentyl 3 times a day, due to anxiety, being an ongoing disorder I've had for years.
No help, until i got to the internet for help and I found a testimony of how he was cured of this virus by a herbal doctor.
When I applied it as instructed I was totally cured of this deadly and shameful disease within
three days of usage.
I have shown the herbs in the photos above.
I wanted to share, hope that will help you all as it helped me. COMMENT
I am happy to hear that you have finally found solutions for your current problems.
Experiencing chronic morning diarrhea for a year is a concerning symptom, especially when combined with diabetes.
The medication Bentyl (dicyclomine) you were prescribed is commonly used to treat irritable bowel syndrome (IBS), which can cause diarrhea, among other symptoms.
However, it may not work for everyone, and it's important to consult your caring doctor if it's not providing relief.
Additionally, it's crucial to be cautious about claims of miraculous cures from the internet.
While alternative and herbal remedies may have a place in healthcare, their safety and effectiveness can vary widely.
It's important to discuss any herbal or alternative treatments with your healthcare provider before starting them, as they can interact with medications or have adverse effects.
In your case, it's important to Consider how your diet and lifestyle may be contributing to your symptoms. Some dietary changes, such as avoiding certain foods or beverages in the evening, might help.
Discuss with your healthcare provider any changes or side effects related to your medication.
It's essential that they are aware of any issues you're experiencing so that they can adjust your treatment plan as needed.
All the best. Dr.Albana